# SDR AALA2009062100003

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 58,711 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EXIT IDENTIFIER SIGNS AT LEFT NUMBER 2 AND RIGHT NUMBER 2 DOOR WILL NOT ILLUMINATE.  REPLACED BATTERY PACK FOR EXIT IDENTIFIER SIGNS AT LEFT NUMBER 2 AND RIGHT NUMBER 2 DOOR.
